# SDR JJBA20220404004

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AT RH SERVICE DOOR AT STRINGER 16 FRM ST20 AND 22 LWR FWD AND AFT CORNERS. REMOVED AND REPLACED SILL AT SERVICE DOOR AT STR 16 FR 20 AND 22
